Alert archive / Illinois / Flash Flood Warnings in 2006

Flash Flood Warning 4, NWS Paducah, KY

March 9, 2006Massac County, Pulaski County, Illinois; Ballard County, McCracken County, Kentucky

NWS Paducah, KY issued this flash flood warning at Mar 9, 2006, 12:36 PM CST for Massac County, Pulaski County, Illinois; Ballard County, McCracken County, Kentucky. It was in force for 4 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 9, 2006, 12:36 PM CST (18:36 UTC)
Expired
Mar 9, 2006, 4:30 PM CST
In force
4 hr
Issued by
NWS Paducah, KY
Area
Counties, with a storm outline in the text

Counties Massac County, IL, Pulaski County, IL, Ballard County, KY, McCracken County, KY

The radar

The Paducah radar (KPAH), 15 km from the middle of the area, began a volume at 18:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 9, 3:00 PM CSTFLASH FLOODLone Oak, KYCREEKS OUT OF BANKS. WATER OVER MAYFIELD ROAD AND LINCOLN STREET. WATER IS APPROACHING SEVERAL HOMES.
Mar 9, 3:39 PM CSTFLASH FLOODWest Paducah, KYNUMEROUS CREEKS AND DRAINAGE DITCHES OUT OF BANKS AND SPREADING ACROSS ROADWAYS NEAR THE REGIONAL AIRPORT.
Mar 9, 3:40 PM CSTFLASH FLOODMetropolis, ILMOUNT STERLING ROAD AT SEVEN MILE CREEK FLOODED OUT. OVER 6 INCHES OF WATER RUNNING OVER APPROACH TO BRIDGE WITH DEBRIS FROM SURROUNDING FIELDS. ROADWAY IS IMPASSABLE.
Mar 9, 3:57 PM CSTFLASH FLOODLa Center, KYCREEK ALONG HIGHWAY 60 OUT OF THE BANKS, NEARING THE HIGHWAY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 144 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 6.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2006-03-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2006-03-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
804 m above ground
0-6 km bulk shear
61 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
287 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KPAH 091837
FFWPAH
ILC127-153-KYC007-145-092230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1236 PM CST THU MAR 9 2006

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  BALLARD COUNTY IN WESTERN KENTUCKY.
  MASSAC COUNTY IN SOUTHERN ILLINOIS.
  MCCRACKEN COUNTY IN WESTERN KENTUCKY.
  PULASKI COUNTY IN SOUTHERN ILLINOIS.

* UNTIL 430 PM CST.

* AT 1225 PM CST(125 PM EST)...NATIONAL WEATHER SERVICE DOPPLER RADAR
  INDICATED THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL BE MOVING
  ACROSS THE WARNED AREA EARLY THROUGH MID AFTERNOON. DOPPLER RADAR
  ESTIMATED THAT 2 TO 3 INCHES OF RAIN HAS ALREADY FALLEN ACROSS
  MUCH OF THE WARNED AREA AND COUNTY OFFICIALS REPORTED THAT ANY
  ADDITIONAL RAINFALL WILL CAUSE FLOODING PROBLEMS. AN ADDITION 2 TO
  3 INCHES OF RAIN IS POSSIBLE. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3734 8871 3697 8853 3696 8908 3731 8922

$$
PS
2 follow-up statements
000 
WGUS73 KPAH 091934
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
130 PM CST THU MAR 9 2006

ILC127-153-KYC007-145-092230-
PULASKI IL-MASSAC IL-BALLARD KY-MCCRACKEN KY-
130 PM CST THU MAR 9 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR
MCCRACKEN...BALLARD...MASSAC AND PULASKI COUNTIES...

AT 125 PM CST...TRAINED WEATHER SPOTTERS REPORTED THUNDERSTORMS WITH
VERY HEAVY RAINFALL ACROSS THE WARNING AREA. DOPPLER RADAR ESTIMATED 
ONE TO JUST OVER 2 INCHES OF RAIN HAS FALLEN OVER BALLARD AND PARTS 
OF MCCRACKEN COUNTIES DURING THE PAST HOUR. OFF DUTY NWS PERSONNEL 
REPORTED DITCHES FULL AND WATER RUNNING OVER SOME ROADS IN BOTH 
COUNTIES.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. 
MOVE TO HIGHER GROUND.

LAT...LON 3734 8871 3697 8853 3696 8908 3731 8922

$$

PS
000 
WGUS73 KPAH 092111
FFSPAH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
303 PM CST THU MAR 9 2006

ILC127-153-KYC007-145-092230-
PULASKI IL-MASSAC IL-BALLARD KY-MCCRACKEN KY-
303 PM CST THU MAR 9 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 430 PM CST FOR
MCCRACKEN...BALLARD...MASSAC AND PULASKI COUNTIES...

AT 250 PM CST...EMERGENCY MANAGERS IN MASSAC COUNTY REPORTED 
FLOODING OVER NUMEROUS ROADS IN THE COUNTY. STORM DRAINS ARE MAXED 
OUT. SEVENMILE CREEK HAS FLOODED AND AFFECTED THE ROADS AROUND THE 
CREEK BRIDGE. IN UNIONVILLE...THE 4-WAY AT MINNOWBUCKET CREEK GRILL 
HAS WATER FLOWING ACROSS THE ROADWAY. IN METROPOLIS...9TH...10TH AND 
19TH STREETS ARE COVERED IN WATER SEVERAL INCHES DEEP. IN THE 
COUNTY...THE INTERSECTION OF DEVERS ROAD AND GURLEY ROAD HAS WATER 
SEVERAL INCHES DEEP.

THE RAIN WILL COME TO AN END BY 400 PM ACROSS THE WARNED AREA. 
ANOTHER 1/2 INCH IS POSSIBLE DURING THAT TIME.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY.
MOVE TO HIGHER GROUND.

LAT...LON 3734 8871 3697 8853 3696 8908 3731 8922

$$

PS

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 5:10 AM CST, 7 hours 26 minutes earlier.

Area forecast discussion, Mar 9, 5:10 AM CST, 7 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
510 AM CST THU MAR 9 2006

THE ITEM DESERVING ATTENTION TODAY IS THE VIGOROUS STORM SYSTEM
APPROACHING THE PAH FCST AREA...AND ITS POTENTIAL EFFECTS.

A WAVE OF WARM SECTOR CONVECTION MOVED ACROSS MOST OF THE REGION
OVERNIGHT TO THE SE OF A SFC LOW MOVING TOWARD THE GREAT LAKES. SOME
STORMS HAD HIGH WIND POTENTIAL IN SERN MO FOR AWHILE...BUT AS THE
LOW MOVED RAPIDLY NORTHEAST...THE INTENSITY OF THE CONVECTION
GRADUALLY DIMINISHED. SINCE LATE YESTERDAY SOME PARTS OF SERN
MO...SRN IL...AND SWRN IN RECEIVED IN EXCESS OF 3 INCHES OF
RAINFALL...AND THERE WERE SOME SPOTTY MINOR FLOODING REPORTS
OVERNIGHT.

THE MODELS INDICATE THAT...AFTER A POSSIBLE MORNING LULL FOR MAINLY
THE ERN SECTOR...SHWS AND TSTMS WILL BECOME NUMEROUS ONCE AGAIN IN
THE AFTN. A NEGATIVELY TILTED MID LEVEL TROF...100 PLUS KNOT UPPER
JET...STRONG ENVIRONMENTAL WINDS...AND A SFC TROF ARE EXPECTED TO
PROVIDE PLENTIFUL MOISTURE...INSTABILITY...AND WIND SHEAR FOR SVR
TSTM ACTIVITY TODAY AS THE SYSTEM DIGS THROUGH THE SRN PLAINS AND
LIFTS RAPIDLY NE. WIND DAMAGE AND TORNADOES WILL BE POSSIBLE...ALONG
WITH LARGE HAIL. SEE SWODY1 FOR DETAILS. WITH THE AFOREMENTIONED
EARLIER RAINFALL AND THE POTENTIAL FOR HEAVY RAIN TODAY...IT WAS
DECIDED THAT A FLOOD WATCH WAS JUSTIFIED FOR ROUGHLY THE NWRN HALF
OF THE FCST AREA UNTIL THE WORST IS OVER TONIGHT. A WIND ADVISORY
WAS CONSIDERED BUT IT WAS THOUGHT THAT THE COPIOUS CLOUDNESS AND
RAIN MAY LIMIT THE WINDS ALOFT FROM TRANSLATING TO THE SFC THAT MUCH
/EXCEPT IN TSTMS/. HOWEVER...IN THE UNLIKELY EVENT OF CLOUD BREAKS
ESPECIALLY IN THE SERN SECTOR...WIND ADVISORY CRITERIA COULD BE MET
THERE.

FRI SHOULD BE A COOL DRY DAY IN THE WAKE OF THE DEPARTING SYSTEM.
THE NEXT MID LEVEL SHRTWV TROF TO AFFECT THE AREA WAS DEPICTED
DIFFERENTLY BY THE 00Z NAM/GFS BUT LOOKED QUITE SIMILAR FOR THE 06Z
RUN. SO...BY FRI NITE THERE WILL BE A SMALL CHC OF CONVECTION. POPS
WILL INCREASE THROUGH THE WEEKEND AND LINGER INTO EARLY NEXT WEEK AS
SW TO NE MID LEVEL FLOW AND PERSISTENT MOIST LOW LEVEL FLOW
DOMINATES. MADE VERY FEW CHANGES AFT DAY4.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...FLOOD WATCH FOR ALL COUNTIES XCP NEW MADRID AND MISSISSIPPI
THROUGH 06Z FRI.
IL...FLOOD WATCH FOR ALL COUNTIES XCP MASSAC...POPE...AND HARDIN
THROUGH 06Z FRI.
IN...FLOOD WATCH FOR ALL COUNTIES XCP WARRICK AND SPENCER
THROUGH 06Z FRI.
&&

DB
Hazardous weather outlook, Mar 9, 4:17 AM CST, 8 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
417 AM CST THU MAR 9 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-101100-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
417 AM CST THU MAR 9 2006

...RISK OF SEVERE THUNDERSTORMS TODAY AND EARLY TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE FOUR
STATE AREA TODAY AND EARLY TONIGHT. THE STORMS WILL BE CAPABLE
OF LARGE HAIL...DAMAGING WINDS AND TORNADOES...ESPECIALLY FROM
MIDDAY THROUGH EARLY EVENING.

ADDITIONALLY...A FLOOD WATCH IS IN EFFECT FOR PORTIONS OF
SOUTHEAST MISSOURI...SOUTHERN ILLINOIS AND SOUTHWEST INDIANA
THROUGH THIS EVENING. LOCALLY HEAVY RAIN IS POSSIBLE AS SHOWERS AND
THUNDERSTORMS ARE FORECAST TO TRACK ACROSS AREAS THAT HAVE ALREADY
RECEIVED APPRECIABLE RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS FROM FRIDAY NIGHT THROUGH THE
MIDDLE OF NEXT WEEK. VERY LITTLE CHANGE IS EXPECTED IN THE UPPER
AIR WIND FLOW PATTERN. AS A RESULT...THERE WILL BE A CONTINUED
CHANCE OF STRONG TO SEVERE THUNDERSTORMS THROUGH THE PERIOD.
HEAVY RAINFALL WILL REMAIN A POSSIBILITY AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND TONIGHT.

In the hours before

Local storm report, Mar 9, 11:38 AM CST, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1138 AM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1132 AM     HAIL             7 W BLOOMFIELD          36.89N 90.06W
03/09/2006  E0.75 INCH       STODDARD           MO   COUNTY OFFICIAL

&&

PATS
Special weather statement, Mar 9, 11:44 AM CST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
1144 AM CST THU MAR 9 2006

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-100-
107>112-114-091845-
ALEXANDER IL-BALLARD KY-BOLLINGER MO-BUTLER MO-CALDWELL KY-
CALLOWAY KY-CAPE GIRARDEAU MO-CARLISLE KY-CARTER MO-CHRISTIAN KY-
CRITTENDEN KY-DAVIESS KY-EDWARDS IL-FRANKLIN IL-FULTON KY-
GALLATIN IL-GIBSON IN-GRAVES KY-HAMILTON IL-HARDIN IL-HENDERSON KY-
HICKMAN KY-HOPKINS KY-JACKSON IL-JEFFERSON IL-JOHNSON IL-
LIVINGSTON KY-LYON KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MCLEAN KY-
MISSISSIPPI MO-MUHLENBERG KY-NEW MADRID MO-PERRY IL-PERRY MO-PIKE IN-
POPE IL-POSEY IN-PULASKI IL-RIPLEY MO-SALINE IL-SCOTT MO-SPENCER IN-
STODDARD MO-TODD KY-TRIGG KY-UNION IL-UNION KY-VANDERBURGH IN-
WABASH IL-WARRICK IN-WAYNE IL-WAYNE MO-WEBSTER KY-WHITE IL-
WILLIAMSON IL-
1144 AM CST (1244 PM EST) THU MAR 9 2006

...LARGE AREAS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN WILL
PERSIST INTO THE AFTERNOON HOURS...

A LARGE AREA OF SHOWERS AND THUNDERSTORMS...WITH AN EMBEDDED LINE OF
STRONGER STORMS...PERSISTED OVER SOUTHEAST MISSOURI AND
SOUTHERN ILLINOIS AROUND NOON. THE LINE EXTENDED FROM POPLAR BLUFF...
THROUGH CAPE GIRARDEAU...TO FAIRFIELD ILLINOIS. THE LINE WAS MOVING
EAST AT 25 TO 30 MPH...WHILE THE INDIVIDUAL CELLS WERE MOVING
NORTHEAST AT 50 MPH. THIS LINE WILL INTO WEST KENTUCKY AND SOUTHWEST
INDIANA THIS AFTERNOON. FLOODING HAS BEEN THE MAIN HAZARD WITH THESE
STORMS. HOWEVER DAMAGING WINDS AND HAIL HAVE BEEN REPORTED WITH SOME
OF THESE STORMS. WIND PROFILES SUGGEST AN ISOLATED TORNADO WILL BE
POSSIBLE AS WELL THIS AFTERNOON.

IN ADDITION TO WIND GUSTS IN EXCESS OF 40 TO 50 MPH...TORRENTIAL
DOWNPOURS OF RAIN WILL BE COMMON WITH THE THUNDERSTORMS. DRIVERS
SHOULD EXERCISE CAUTION DUE TO RAPIDLY REDUCED VISIBILITY AND PONDING
OF WATER ON AREA ROADWAYS. MONITOR NOAA WEATHER RADIO OR YOUR LOCAL
MEDIA OUTLET FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS.

KH
Local storm report, Mar 9, 12:11 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1211 PM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1208 PM     FLASH FLOOD      WEST FRANKFORT          37.90N 88.93W
03/09/2006                   FRANKLIN           IL   EMERGENCY MNGR

            MELVIN ROAD...PARK ST...AND DEARING ROAD WERE UNDER
            WATER.

&&

PS
Local storm report, Mar 9, 12:19 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1219 PM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1041 AM     FLOOD            DONIPHAN                36.62N 90.82W
03/09/2006                   RIPLEY             MO   EMERGENCY MNGR

            NUMEROUS ROADS IN AND AROUND THE COMMUNITY UNDER WATER,
            INCLUDING HIGHWAYS NN, K, K5, 142 AND EE.

&&

SMITTY
Local storm report, Mar 9, 12:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1221 PM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1109 AM     FLOOD            MARION                  37.73N 88.94W
03/09/2006                   WILLIAMSON         IL   EMERGENCY MNGR

            NUMEROUS CREEKS OUT OF BANKS. SOME SECONDARY ROADS NOW
            UNDER WATER.

&&

SMITTY
Local storm report, Mar 9, 12:36 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1236 PM CST THU MAR 09 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1227 PM     TSTM WND DMG     OLIVE BRANCH            37.17N 89.35W
03/09/2006                   ALEXANDER          IL   EMERGENCY MNGR

            ROOFTOP DAMAGE WITH SEVERAL TREES DOWN. EXTENT OF DAMAGE
            UNKNOWN AT THIS TIME.

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 9, 11:21 AM CSTFlash Flood WarningPAHFranklin, Gallatin, Hamilton, Hardin, Jackson, Johnson and 5 more6 hr
Mar 9, 12:31 PM CSTTornado WarningPAHJohnson, Massac, Pulaski29 min
Mar 9, 12:49 PM CSTTornado WarningPAHPope26 min
Mar 9, 1:00 PM CSTTornado WarningPAHGallatin, Saline30 min
Mar 9, 1:11 PM CSTFlash Flood WarningPAHEdwards, Wabash, Wayne4 hr
Mar 9, 9:16 AM CSTSevere Thunderstorm WarningPAHFulton, Graves, Hickman44 min
Mar 9, 9:46 AM CSTTornado WarningPAHFulton, Graves, Hickman29 min
Mar 9, 1:26 PM CSTTornado WarningPAHGraves49 min
Mar 9, 1:50 PM CSTTornado WarningPAHGraves, Hickman25 min
Mar 9, 1:51 PM CSTSevere Thunderstorm WarningPAHHenderson24 min
Mar 9, 2:36 PM CSTSevere Thunderstorm WarningPAHCalloway39 min
Mar 9, 3:54 PM CSTSevere Thunderstorm WarningPAHChristian36 min
Mar 9, 4:20 PM CSTSevere Thunderstorm WarningPAHMuhlenberg, Todd40 min

Nearby

Flash Flood Warnings in Illinois, 2006Flash Flood Warnings in Kentucky, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.